# SDR CALA2025070706225

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737924ER
- Aircraft serial: 31646
- Aircraft time: 41,274 hours, 15,231 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA ADVISED ELECTRICAL SMELL NEAR DOOR R2 SAID IT SMELLED LIKE A HOT CHARGER DEBRIEF CABIN AND FLT CREW.  ACCOMPLISHED TAS PER AMM 05--51-26-800-801-C1,  PERFOMED RIGHT AFT DOOR HEATER OPS CK PER AMM 21-45-00-700-802 AND NO DEFECTS NOTED NO SMELL,  INSPECTED HEATER NO DEFECTS NOTED, RAN BOTH ENGINES PER JRH TO DUPLICATE SAME CONDITIONS AS PUSH BACK, FLIGHT CREW AND CABIN CREW NOTED NO ODORS, NO DEFECTS NOTED OR ODORS, OK TO CONTINUE.
